RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khisamiev, Asylkhan Nazifovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:440
Abstract pages:2677
Full texts:735
References:520
E-mail:

http://www.mathnet.ru/eng/person28528
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/631805

Publications in Math-Net.Ru
2018
1. A. N. Khisamiev, “Universal functions and unbounded branching trees”, Algebra Logika, 57:4 (2018),  476–491  mathnet; Algebra and Logic, 57:4 (2018), 309–319  isi  scopus
2015
2. A. N. Khisamiev, “Universal functions over trees”, Algebra Logika, 54:2 (2015),  283–291  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 188–193  isi  scopus
3. A. N. Khisamiev, “A class of almost $c$-simple rings”, Sibirsk. Mat. Zh., 56:6 (2015),  1416–1426  mathnet  mathscinet  elib; Siberian Math. J., 56:6 (2015), 1133–1141  isi  scopus
4. A. N. Khisamiev, “Universal functions and almost $c$-simple models”, Sibirsk. Mat. Zh., 56:3 (2015),  663–681  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 526–540  isi  elib  scopus
2012
5. A. N. Khisamiev, “$\Sigma$-uniform structures and $\Sigma$-functions. II”, Algebra Logika, 51:1 (2012),  129–147  mathnet  mathscinet  zmath; Algebra and Logic, 51:1 (2012), 89–102  isi  scopus
6. A. N. Khisamiev, “On a universal $\Sigma$-function over a tree”, Sibirsk. Mat. Zh., 53:3 (2012),  687–690  mathnet  mathscinet; Siberian Math. J., 53:3 (2012), 551–553  isi  scopus
2011
7. A. N. Khisamiev, “$\Sigma$-uniform structures and $\Sigma$-functions. I”, Algebra Logika, 50:5 (2011),  659–684  mathnet  mathscinet  zmath; Algebra and Logic, 50:5 (2011), 447–465  isi  scopus
2010
8. A. N. Khisamiev, “$\Sigma$-bounded algebraic systems and universal functions. II”, Sibirsk. Mat. Zh., 51:3 (2010),  676–693  mathnet  mathscinet  zmath; Siberian Math. J., 51:3 (2010), 537–551  isi  scopus
9. A. N. Khisamiev, “$\Sigma$-Bounded algebraic systems and universal functions. I”, Sibirsk. Mat. Zh., 51:1 (2010),  217–235  mathnet  mathscinet; Siberian Math. J., 51:1 (2010), 178–192  isi  scopus
2007
10. A. N. Khisamiev, “On quasiresolvent periodic abelian groups”, Sibirsk. Mat. Zh., 48:6 (2007),  1389–1404  mathnet  mathscinet  zmath; Siberian Math. J., 48:6 (2007), 1115–1126  isi  scopus
2006
11. A. N. Khisamiev, “On $\Sigma$-subsets of naturals over abelian groups”, Sibirsk. Mat. Zh., 47:3 (2006),  695–706  mathnet  mathscinet  zmath; Siberian Math. J., 47:3 (2006), 574–583  isi  scopus
2004
12. A. N. Khisamiev, “Quasiresolvent Models”, Algebra Logika, 43:5 (2004),  614–628  mathnet  mathscinet  zmath; Algebra and Logic, 43:5 (2004), 346–354  scopus
13. A. N. Khisamiev, “On the Ershov upper semilattice $\mathfrak{L}_E$”, Sibirsk. Mat. Zh., 45:1 (2004),  211–228  mathnet  mathscinet  zmath; Siberian Math. J., 45:1 (2004), 173–187  isi
2001
14. A. N. Khisamiev, “Quasiresolvent Models and $B$-Models”, Algebra Logika, 40:4 (2001),  484–499  mathnet  mathscinet  zmath; Algebra and Logic, 40:4 (2001), 272–280  scopus
2000
15. A. N. Khisamiev, “The intrinsic enumerability of linear orders”, Algebra Logika, 39:6 (2000),  741–750  mathnet  mathscinet  zmath; Algebra and Logic, 39:6 (2000), 423–428  scopus
1998
16. A. N. Khisamiev, “Strong $\Delta_1$-definability of a model in an admissible set”, Sibirsk. Mat. Zh., 39:1 (1998),  191–200  mathnet  mathscinet  zmath; Siberian Math. J., 39:1 (1998), 168–175  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020